A geometric approach to semi-dispersing billiards

Dmitri Burago, S. Ferleger, A. Kononenko

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

We summarize the results of several recent papers, together with a few new results, which rely on a connection between semi-dispersing billiards and non-regular Riemannian geometry. We use this connection to solve several open problems about the existence of uniform estimates on the number of collisions, topological entropy and periodic trajectories of such billiards.

Original languageEnglish (US)
Pages (from-to)303-319
Number of pages17
JournalErgodic Theory and Dynamical Systems
Volume18
Issue number2
DOIs
StatePublished - Jan 1 1998

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A geometric approach to semi-dispersing billiards'. Together they form a unique fingerprint.

  • Cite this